Return to Index  

p4 question

May 18 2012 at 8:08 PM
Laura  (no login)

I'm taking p4 1x daily at night (oral), but I have a feeling I'm going to m/c again. The past two days I've slept very poorly, stopped being nauseated, and had problems staying comfortable temp-wise..all were the same before I mc'ed last time. I'm not crampy or spotting, but I'm wondering if taking the p4 will prevent me from starting to mc. I don't really want to get blood tests to see if I'm actually mc-ing; not only do they really stress me out but it always involves bringing the 2 yo to the lab which is just not fun. But I also don't want to keep carrying it for 4 more weeks if it's not working. Ugh; rock and a hard place. I guess I should just call my OB on Monday for a beta check. My pulse is racing just thinking about it...

 
 Respond to this message   
Responses

  1. Its stinks but - Alli on May 18, 10:16 PM
  2.  
  3. Agree With Alli - Teresa on May 19, 6:59 AM
  4.  
  5. Yeah, ok - Laura on May 19, 11:30 AM
    1. Yeah I get it - Teresa on May 19, 1:04 PM
     
  6. Ditto what Alli and Teresa said - mel on May 19, 2:45 PM
  7.